# SDR MALA954616

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING PRE-FLIGHT INSPECTION, THE CREW NOTED A BIRD STRIKE DENT ON THE LEFT WING EXTENSION.  MAINTENANCE PERSONNEL REPAIRED THE WING DENT BY REMOVING A 11.75 INCH SECTION OF LEADING EDGE SKIN AND REPLACING IT WITH A FLUSH PATCH AND REPAIR SPLICE IAW FAIRCHILD SRM 57-90-20.  (X)
